A Turbulence Closure for the Convective Boundary Layer based on a two-scale Mass-Flux Approach


Contact
vgryanik [ at ] awi-bremerhaven.de

Abstract


Item Type
Article
Authors
Divisions
Programs
Peer revision
ISI/Scopus peer-reviewed
Publication Status
Published
Eprint ID
3968
Cite as
Gryanik, V. M. and Hartmann, J. (2002): A Turbulence Closure for the Convective Boundary Layer based on a two-scale Mass-Flux Approach , Journal of the atmospheric sciences, 59 (18), pp. 2729-2744 .


Share

Research Platforms

Campaigns


Actions
Edit Item Edit Item